Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

8 month old having blood in stool, reduced food intake. No constipation. Advised to take zanocin or tidyflox. What is your suggestion?

My 8 month old son is passing blood in his stool for the last 3 days.the quantity of blood was very small and only a few traces were there in the diaper. today he is passing a larger quantity of blood.his stool is quite soft and he had never had any problem due to constipation .everytime he is passing stool, he seems to be in pain though and is passing blood.the doctor we consulted advised zanocin.He is having it for the last 3 days.since he was still passing blood in small quantity,i had taken a second opinion and was advised to stop zanocin and give tindyflox.we have given him only 1 dose of tindyflox today but he has passed a large quantity of blood.pls suggest
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Blood in the stool could be because of several causes and one of them is dysentry.
In such cases there will be improvement with antibiotics normally prescribed by doctors.
But if blood in the stool is because of some other cause there may not be any improvement in the condition with antibiotics.
The other causes could be anal fissure, rectal polyp etc.
So further investigations and examination are required in such scenario

Hope this helps
take care
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor